# SDR SWIA202054427

- Difficulty date: October 19, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: MS21250H05022
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON INBOARD PCU HARDWARE IS CORRODED INBOARD.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED RT INBOARD AILERON PCU MOUNTING BOLTS, IAW CRJ 200 AMM AND REMOVED THE UNSERVICEABLE HARDWARE FOR THE RT INBOARD AILERON PUC OUTPUT LINK AND PLACED SERVICEABLE HARDWARE WITH RT AILERON TO BE INSTALLED WITH IT ON CAMP NR 21230370 JOB: 9800675 OP: 5175.
